MathSciNet Relay Station
MathSciNet bibliographic data
MR1947873 46L55 (22D30 46L05)
an Huef, Astrid Integrable actions and transformation groups whose $C^\ast$-algebras have bounded trace. Indiana Univ. Math. J. 51 (2002), no. 5, 1197–1233.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement